# SDR SWAA2019031230486

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 51,207 hours, 30,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR WONT ENGAGE.  ADJUSTED GIRT BAR PER SIP.
